An Operator Inequality.
Mathematische Annalen, Tome 246 (1979), pp. 249-250
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__246_163343,
author = {Frank Hansen},
title = {An {Operator} {Inequality.}},
journal = {Mathematische Annalen},
pages = {249--250},
year = {1979},
volume = {246},
zbl = {0407.47012},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163343/}
}
Frank Hansen. An Operator Inequality.. Mathematische Annalen, Tome 246 (1979), pp. 249-250. http://geodesic.mathdoc.fr/item/MAN_1979__246_163343/